Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Sharp pain in the lower abdomen after mirena insertion. Not able to locate the strings. Ultrasound report showing normally placed mirena

I have had Mirena insterted for 4 years now and I just bent over at work and got a sharp pain in my lower abdomen . When I went to stand back up it hurt even worse. When I pushed on my abdomen the pain was excruciating. It s coming and going now with different movements so it s not constant. I was in the dr a few months ago and they noticed that they couldn t locate my strings. After an ultrasound they did say it was in the right position but they never were able to locate my strings. Is this something to worry about?
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
You are advise to consider hysteroscopy and removal of Mirena since you are having pain lower abdomen. possibility of transmigration of Mirena is known.
Answered: Sat, 28 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor